# SDR HNAA2009010900387

- Difficulty date: June 18, 2008
- Submitted: January 9, 2009
- Operation: Air carrier
- Aircraft: N980HA
- Make and model: Dhav DHC8102
- Aircraft serial: 376
- Aircraft time: 32,623 hours, 35,440 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin Panel
- Part number: 85545031101
- Condition: Damaged
- Location: Rudder
- Part time: 32,623 hours, 35,440 cycles
- Component: Rudder, Dhav
- Component part number: 85540002001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSP, THE TRAIL RUDDER SKIN WAS FOUND TO BE DAMAGED ON THE LT SIDE NEAR THE LOWER HINGE POINT.  THE DAMAGE WAS REPAIRED IAW SRM PROCEDURES AND EO8-55-08-3203.
